MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jada.2004.10.006

Медицинская библиотека · Journal of the American Dietetic Association · 2005

Hypercalcemia caused by iatrogenic hypervitaminosis A.

Bhalla Karan, Ennis David M, Ennis Elizabeth D

Клинический случайСтатьяПеревод в очереди

Аннотация

Vitamin A toxicity produces protean clinical manifestations involving a wide variety of tissues and systems. Hypercalcemia can occasionally be associated with high vitamin A levels, but is rare. In this report we describe a patient who was receiving a commercially prepared enteral feeding formula for 2 years. He developed asymptomatic hypercalcemia and had serum vitamin A levels several fold above normal. Subsequently, a custom-made enteral feed was used which contained negligible amounts of vitamin A. Several months later, vitamin A levels diminished substantially and serum calcium levels returned to normal.

Для цитирования: Bhalla Karan, Ennis David M, Ennis Elizabeth D. Hypercalcemia caused by iatrogenic hypervitaminosis A.. Journal of the American Dietetic Association. 2005. DOI: 10.1016/j.jada.2004.10.006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.